MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANNULA THREADED FLEX 6.5 X 72MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANNULA THREADED FLEX 6.5 X 72MM; ACCESSORIES,ARTHROSCOPIC
Catalog Number 72200427
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the obturator was broken.The procedure was completed with a backup device with no significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Additional information was received from reporter stating that the device broke prior to inserting the device in the patient with no pieces falling in the surgical wound.Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
CANNULA THREADED FLEX 6.5 X 72MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8475268
Report Number1219602-2019-00377
Device Sequence Number11076036
Product Code NBH
UDI-Device Identifier03596010597045
UDI-Public03596010597045
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2021
Device Catalogue Number72200427
Device Lot Number427180328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1